# SDR CKSA97002

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803CK
- Make and model: Doug DC-8-62
- Aircraft serial: 46085
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 4771392501
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPLATCH CHECK UNSATISFACTORY - NOTE: DOOR LIGHT AND LANDING GEAR UNSAFE LIGHT ON.  GEAR PINS INSTALLED.  ACFT FOUND TO BE SAFE FOR FERRY FLIGHT.  R&R LT MLG RETRACT PIN IAW DC-8 OHM CHAPTER 32-1-1B.  LT GEAR SAFE LIGHT GREEN ON IMMEDIATELY UPON MOVING GEAR HANDLE TO THE DOWN POSITION.  R&R LT MLG GEAR DOWNLOCK SWITCH IAW DC8 MM 32-60-0 SYSTEM OPS CHECKED GOOD IAW DC8 MM 32-60-0.  PERFORM EXTENSION AND RETRACTION TEST AFTER REPLACEMENT OF MLG RETRACT PIN REPLACEMENT.  PERFORMED MLG RETRACTION TEST IAW MM 32-32-0 SYSTEM TEST GOOD.  MLG RETRACT CYLINDER EYE BOLT DAMAGED DUE TO LEFT MAIN GEAR RETRACT PIN FAILURE.  R&R LT MG RETRACT CYLINDER EYEBOLT IAW 32-32-2.
